# SDR TSAA0153059

- Difficulty date: May 7, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 86210066
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 727, STRINGER 18A LEFT OUTBOARD CHORD DETECTED CRACK BY METHOD OF HFEC INSPECTION.  (M)
